# SDR ASAA9780174

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING TAIL CONE EMERGENCY RELEASE CHECK FROM THE AFT CABIN ENTRY DOOR POSITION, THE TAIL CONE FAILED TO RELEASE.  REPLACED BROKEN ADEL CLAMP ON TAIL CONE RELEASE CABLE AND TAIL CONE RELEASED NORMALLY.  (M)
